# SDR UIEA2018102702384

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,739 hours, 15,590 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU 2 ATTEMPTS WOULD NOT START. INSPECTED AND CHECKED OIL QUANTITY. FOUND THE QUANTITY TO BE FULL. STARTED APU TWO TIMES IAW AMM 49-11-00. STARTED APU AT THE FIRST ATTEMPT BOTH TIMES. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE. CHECK FOR OIL LEAKS. NO LEAKS FOUND.
